MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number RTL10266CF
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Head Injury (1879); Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user, who stated that he fell because the brakes "went out on him," reportedly causing him to "hit his head on the street" and sustain a "gash" that required hospital intervention.It was confirmed that the end user no longer has the product to send back for evaluation.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key16248063
Report Number2438477-2022-00135
Device Sequence Number20463732
Product Code ITJ
UDI-Device Identifier00822383523934
UDI-Public822383523934
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/26/2023
Report Date (Section F) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10266CF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/21/2022
Device Age3 YR
Date Report to Manufacturer02/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA01/26/2023